# SDR CALA2024031800773

- Difficulty date: March 16, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 77,090 hours, 33,169 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 893301
- Condition: Faulty
- Location: Lh Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L/G SYS DISAGREE ECAM ON LANDING REMOVED SENSOR 23GA, LEFT MAIN GEAR EXTENDED SENSOR REF AMM 32-31-73-000-001-A INSTALLED NEW LEFT MAIN GEAR EXTENDED AENSOR 23GA REF AMM 32-31-73-400-001-A, STEPS 1 UP TO AND INCLUDING 4F. PARTS USED: 31-3231-3-0007,QTY :1 20-3211-3-0053,QTY :1 COMPLETED INSTALL OF SENSOR 23GA REF AMM 32-31-73-400-001-A, BITE TESTS PASS, AND GAP CHECKS FOR SENSOR ARE WITHIN LIMITS.
